# SDR UPS05244135

- Difficulty date: March 8, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- Aircraft time: 51,199 hours, 40,063 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO DOOR, CRACKED IN 1ST FRAME FROM TOP IN O/B RADIUS BENEATH FWD HINGE.  REPAIR CARRIED OUT IAW MM 52-31-01 & SRM 51-10-01, 51-40-3, 51-10-02 & 51-30-02.  REF NRC 768566 FOR INSTALLATION OF AFT CARGO DOOR.
